Welcome, Guest. Please login or register.
February 26, 2024, 01:25:34 pm

Login with username, password and session length


Members
  • Total Members: 6307
  • Latest: golfer
Stats
  • Total Posts: 55122
  • Total Topics: 4850
  • Online Today: 127
  • Online Ever: 1314
  • (June 22, 2016, 05:23:42 am)
Users Online
Users: 0
Guests: 43
Total: 43

Welcome

Welcome to the Hep Forums, a round-the-clock discussion area for people who have Fatty Liver Disease, Hepatitis B, C or a co-infection, their friends and family and others with questions about hepatitis and liver health. Check in frequently to read what others have to say, post your comments, and hopefully learn more about how you can reach your own health goals.

Privacy Warning: Please realize that these forums are open to all, and are fully searchable via Google and other search engines. If this concerns you, then do not use a username or avatar that are self-identifying in any way. We do not allow the deletion of anything you post in these forums, so think before you post.
  • The information shared in these forums, by moderators and members, is designed to complement, not replace, the relationship between an individual and his/her own physician.
  • All members of these forums are, by default, not considered to be licensed medical providers. If otherwise, users must clearly define themselves as such.
  • Product advertisement (including links); banners; and clinical trial, study or survey participation—is strictly prohibited by forums members unless permission has been secured from the Hep Forum Moderators.
Finished Reading This? You can collapse this or any other box on this page by clicking the symbol in each box.

Author Topic: Question about side effects of Harvoni  (Read 5819 times)

0 Members and 1 Guest are viewing this topic.

Offline sinkers22

  • Member
  • Posts: 6
Question about side effects of Harvoni
« on: December 17, 2015, 11:35:55 am »
I started taking Harvoni yesterday and so far the side effects have not been too bad.  I had a slight headache yesterday and feel another one coming on, but as stated, I can live with this.  I was just curious if the side effects get worse or better as the treatment progresses.  One of the side effects was insomnia and last night I was in bed by 9:30 and slept until 6:45 this morning, so that doesn't seem to be a problem.  I also dreamt, but they were not vivid as some have experienced.  Will this change? 

Offline KimInTheForest

  • Member
  • Posts: 1,972
  • Believe in yourself
Re: Question about side effects of Harvoni
« Reply #1 on: December 17, 2015, 12:57:02 pm »
Hi Sinkers. Welcome to the forums and to the treatment journey! Everyone's side effects do seem to differ. Sometimes different people even have opposite side effects on the same drug. Some people lose weight on Harvoni while others gain weight. Some people get a "Harvoni high" of energy and while others are fatigued by it. So it's hard to predict how it may affect you. But it will, in all likelihood, get the job done for you!

cheers,
kim
Kim Goldberg (Nanaimo, BC)
1970s: Contracted HCV (genotype 3a)
2015: Cured with Harvoni + ribavirin (12 weeks)
MY STORY: https://pigsquash.wordpress.com/2016/01/28/undetectable-my-hep-c-story/

Offline sinkers22

  • Member
  • Posts: 6
Re: Question about side effects of Harvoni
« Reply #2 on: December 17, 2015, 12:59:06 pm »
I'm so excited!  Couldn't wait to start the journey and glad I waited until this miracle (I hope) drug was introduced. 

Offline KimInTheForest

  • Member
  • Posts: 1,972
  • Believe in yourself
Re: Question about side effects of Harvoni
« Reply #3 on: December 17, 2015, 02:00:53 pm »
I feel the same way - was thrilled to get Harvoni, and was glad I waited for it... I really never thought I would see a simple safe cure for Hep C developed in my lifetime.

kim
Kim Goldberg (Nanaimo, BC)
1970s: Contracted HCV (genotype 3a)
2015: Cured with Harvoni + ribavirin (12 weeks)
MY STORY: https://pigsquash.wordpress.com/2016/01/28/undetectable-my-hep-c-story/

Offline jakas

  • Member
  • Posts: 265
Re: Question about side effects of Harvoni
« Reply #4 on: December 17, 2015, 04:25:02 pm »
I was gonna start on the generics from next month but then the Doc realised I was F4 so he had no choice. My 7th day on Harvoni now.
My BP keeps jumping up and back to normal. Todays been the best day of the 7 so far.
Had to take my first pain killer last night due to the liver/flank pain
M/57 yrs.
Contracted (Unknown) 10-20-30 yrs back ??
Treatment Naive
Geno 1a&1b
VL  17+ million
ALT 200+, AST 170+
Fibroscan F4 ( 26+ kpa ) on 8th Dec. 2105
Started Tx 11th Dec.2015 ( 12 wks. Gilead Harvoni)
7/1/2016 :Viral Load|<25 UND.
23/1/2016: ALT 34 , AST 35, ALP 143
8 week NO labs done
EOT:03.03.2016 ( 84 pills eaten )
ALT 26, ALP 124, BIL .54
V/L <25 UND E.O.T.
4 weeks E.O.T. V/L UND::: SVR 4
SVR 12 and  SVR 24 on 16/8/16
Fibro 24.5kpa 23/05/16
SVR 63 05/17
Fibro 17.03.2020 kpa 6.3

 


© 2024 Smart + Strong. All Rights Reserved.   terms of use and your privacy
Smart + Strong® is a registered trademark of CDM Publishing, LLC.